# SDR 9624065638

- Difficulty date: November 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N538US
- Make and model: Boeing 757251
- Aircraft serial: 26485
- Engine: Pwa PW2037
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Condition: Contaminated
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: D, E

## Discrepancy

AFTER PUSHBACK, NR 2 ENGINE OIL FILTER MESSAGE DISPLAYED AFTER ENGINE START.  AIRCRAFT RETURNED TO GATE.  GROUND MAINTENANCE INSPECTED AND REPLACED THE OIL FILTER AND HOUSING.  NO CONTAMINATES WERE FOUND.  ENGINE RUN AND LEAK CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
